# SDR FDEA201310152512

- Difficulty date: October 15, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N377FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47965
- Aircraft time: 95,963 hours, 37,285 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Channel
- Part number: AUB70097
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON, BRACKET BETWEEN LT AND RT LOWER SPARS CRACKED APPROXIMATELY 3 INCHES LONG.  REMOVED CRACKED CHANNEL, FABRICATED NEW CHANNEL,  IAW DWG AUB7009.  INSTALLED CHANNEL IAW SRM 51-33-01, VOL II.
